# SDR AALA202303217095

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A320*
- Aircraft serial: 6479
- Aircraft time: 25,430 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT SEAT 8C DISLODGED AND LAYING ON FLOOR. MAINTENANCE REPLACED EMERGENCY LIGHT PER CMM 25-21-61 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
